Ibuprofen 100mg And Paracetamol/Acetaminophen 162.5mg Oral Suspension 100ml
Marketer
Pharma & Medical Bureau Of India (Pmbi)
Composition
Ibuprofen (100mg) + Paracetamol (160mg)
About Ibuprofen 100mg And Paracetamol/Acetaminophen 162.5mg Oral Suspension 100ml
Ibuprofen 100mg And Paracetamol/Acetaminophen 162.5mg Oral Suspension 100ml (Ibuprofen + Paracetamol) combination medication is used to relieve mild to moderate pain and reduce fever. It works by reducing inflammation and pain and blocking the production of certain chemicals in the brain that cause pain and fever. This medication is generally safe and effective when used as directed, but it can cause side effects such as stomach upset, nausea, and dizziness. It is important to avoid alcohol consumption while taking this medication and to consult your doctor if you have any pre-existing medical conditions.
Frequently Asked Questions (FAQs)
How long can I take Ibuprofen 100mg And Paracetamol/Acetaminophen 162.5mg Oral Suspension 100ml (Ibuprofen + Paracetamol)?
Can I take Ibuprofen 100mg And Paracetamol/Acetaminophen 162.5mg Oral Suspension 100ml (Ibuprofen + Paracetamol) with other medications?
What if I miss a dose of Ibuprofen 100mg And Paracetamol/Acetaminophen 162.5mg Oral Suspension 100ml (Ibuprofen + Paracetamol)?
What should I do if I experience side effects from Ibuprofen 100mg And Paracetamol/Acetaminophen 162.5mg Oral Suspension 100ml (Ibuprofen + Paracetamol)?
Last Updated On 15 May. 2025 | 09:15 AM (IST)
Report Error
Was this Product Information helpful?
Some people found this information helpful
User Feedback
Disclaimer
We, at MedCart make a diligent attempt to deliver accurate, expert-drafted and thoroughly reviewed
medicine-related information to our consumers.